View Single Post
Old 11-14-2012, 05:02 PM   #29
chris134711 chris134711 is offline
Junior Member
(male)
 
Join Date: Oct 2012
Location: CA
Posts: 24
chris134711 HB User
Re: A little concerned

Say for example Chief that I remember being able to get an erection after the 2 months of external radiation treatments. A few weeks later I could no longer get an erection. The penile sensitivity got less and less over the months. I have daily diarrhea for 9 years also from the radiation. So I mean that the diarrhea was a minor problem during radiation but it continued to get worse for 2 years. I went from a couple of Imodium over the counter to 6 Lomotil prescription tablets daily. What else? My testosterone never came back after the Lupron shots to stop testosterone production. That one happened right away. Those are my big problems. Think Hiroshima and how people got sick years later from the radiation from the atomic bomb.

 
The following user gives a hug of support to chris134711:
NavyChief (11-15-2012)
The Following User Says Thank You to chris134711 For This Useful Post:
NavyChief (11-15-2012)